# SDR UPS98525378

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Elect Eng Cntrl
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A ON SHORT FINAL, RT ENG FAILED.  EPR REMAINED AT 1.0. N1 AND N2  WERE FROZEN, EGT 450C, AT ALL THRUST LEVER SETTINGS.  ENG WAS NOT SHUT DOWN.  ENG WENT TO FAIL-SAFE FLT IDLE POSITON.  ENG RUN ON PRI AND SEC CHANNEL IN LGB WAS NORMAL.  EEC WAS LATER CHANGED IN SDF.  ENGINE RUN WAS NORMAL.
